# SDR AALA20050522

- Difficulty date: August 6, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND NOSE LANDING GEAR STRUT FLAT.  REPLACED SCHRADER VALVE AND SEALS AND RESERVICED STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
